# SDR P5CA9700792

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON O/B SAIL FAIRING DOOR THE 5TH LATCH AFT ATTACH AND BRACKET.  REPAIRED NR 5 LATCH PER BOEING SRM 51-10-01, IAW MM 54-32-00, REF NR 854014.
